# SDR USAA920080716

- Difficulty date: March 30, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N659AW
- Make and model: Airbus A320-232
- Aircraft serial: 1166
- Aircraft time: 30,787 hours, 11,783 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1653116
- Part serial: 98295H1281
- Condition: Cracked
- Location: Cockpit
- Part time: 30,787 hours, 11,783 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 17 - JFK - PHX - DIVERSION - FIRST OFFICER'S OUTER PANE WINDSHIELD CRACKED.  AIRCRAFT DIVERTED TO PHL WHERE THE F/O'S WINDSHIELD WAS REMOVED AND REPLACED.
